The Gums Are Swollen, Painful, And Appear Redder Even After Taking Medicine?

Illustration of The Gums Are Swollen, Painful, And Appear Redder Even After Taking Medicine?
Illustration: The Gums Are Swollen, Painful, And Appear Redder Even After Taking Medicine? southhighdental.com

Hello Doctor.

1 Answer:

Hi Him888 .. Thank you for the question.


Swollen gums, painful, appear redder than usual can be caused by:


Periodontitis - gum infections that damage the soft tissue and bone supporting the teeth

Inflammation of the gums / ginggivitis
Sprue in the gums
Vitamin C deficiency
Dental abscess

Treatment for swollen gums requires time if your dentist has given antibiotics so you should consume the drug in accordance with the dose and until it runs out. Antibiotics are useful for fighting infections caused by bacteria. If after the drug runs out or before the drug runs out swelling increases, pain, there is enlargement in the cheeks so you should go back to the dentist. If there is enlargement in the cheek / neck area, it is feared submandibular abscess / accumulation of pus in the lower jaw.


All you can do is:

Keep the oral cavity clean
Use a toothbrush with soft bristles and avoid brushing your teeth too hard
To reduce pain you can take paracetamol according to the dosage and compress your cheeks with a warm towel
Take enough vitamin C

May be useful

: by

Related Question

Can Cancer Sufferers Drink Miana Water And Dadap Leaves?

Can Cancer Sufferers Drink Miana Water And Dadap Leaves?

(1 year ago)

, I want to ask my uncle my cancer, then he drank water from Madap Dadap leaves … that’s why I said uncle, he can’t sleep when his dad is sick. The questions: 1. ...

Overcoming Menstruation Is Not Smooth And The Right Pregnancy Program?

Overcoming Menstruation Is Not Smooth And The Right Pregnancy Program?

(1 year ago)

Morning … I want to ask .. In the past when my girl took menstrual medicine (EM capsules) several times until I could menstruate because several times my period was late unti...

Body Fever Accompanied By Headaches And Eyes?

Body Fever Accompanied By Headaches And Eyes?

(1 year ago)

Good afternoon, I’m a 21-year-old man, from this morning at first my throat hurt and my body started to heat up, my head hurt and my eyes sometimes hurt, I went to the hospit...

Leave a Reply

Your email address will not be published. Required fields are marked *